# SDR SWAA2022051195274

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME AT STA 312 ABOVE L1 DOOR CUTOUT. / [01] CONFIRMED CRACK AT STA 312 FRAME ABOVE L1 DOOR CUTOUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH : 0.315';11] FABRICATED ANGLE AT REPAIR AREA AS PER REF B737-700 SRM 53-10-07-2R-1. MATERIAL USED 7075-O O.063' ; PO# 1744191;[12] PERFORMED FPI INSP ON FABRICATED ANGLE IAW B737 SOPM 20-20-02; NO CRACKS NOTED TOOL USED : TFS4 B/C 174662 31/MARCH/23;[13] HEAT TREATED REPAIR ANGLE PER BOEING BAC5602 FROM 7075-0 .063' CLAD TO 7075-T6.063'CONDITION MATERIAL PO.#1744191;[14] LOCATED AND DRILLED FABRICATED ANGLE AS PER REF B737-700 SRM 51-40-05-0G-0;[15] VERIFIED STEPS 11; 13 AND 14. OK TO TREAT AND PRIME FABRICATED ANGLE.;[16] TREATED AND PRIMED ANGLE AS PER REF B737-700 SOPM 20-43-03 AND SOPM 20-41-02;[17] VERIFIED STEP 16. OK TO INSTALL FABRICATED ANGLE.;[18] INSTALLED ANGLE AT FRAME AT STA 312 ABOVE L1 DOOR CUTOUT S-5L TO S-6L AS PER REF B737-700 SRM 53-10-07-2R-1 REPAIR 1;[19] REMOVED EWIS PROTECTION AROUND REPAIR AREA AS PER REF B737-700 AMM 20-60-07-913-801;[20] VERIFIED STEPS 18 AND 19.
